# SDR 2003FA0001278

- Difficulty date: December 14, 2003
- Submitted: December 18, 2003
- Operation: General aviation
- Aircraft: N442BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0332
- Aircraft time: 9,284 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 51155382
- Condition: Broken
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FAILURE OF RT FLAP INBOARD ACTUATING BELLCRANK BRACKET P/N 5115538-2 WHICH IN TURN CAUSED FAILURE OF FLAP BELLCRANK P/N 0822275-55. AIRCRAFT LANDED WITHOUT INCIDENT, WITH FLAPS RETRACTED.
